# SDR SWAA2022022877644

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737*
- Aircraft serial: 34259
- Aircraft time: 56,102 hours, 32,975 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Sheared
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER AFT SHELF PANEL 651GB FWD SUPPORT BRACKET(WIGGLE PLATE) HAS SHEARED FASTENERS. / [01] REMOVED AND REPLACED WIGGLE PLATE IAW SRM 51-40-02
